MAUDE Adverse Event Report: NUMED, INC. COVERED CP STENT; AORTIC STENT

NUMED, INC. COVERED CP STENT; AORTIC STENT
Model Number 427
Health Effect - Clinical Code No Information (3190)
Date of Event 10/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The detachment of the covering has been confirmed.The covering was undamaged, but returned bloody.All four glue spots were confirmed.There was minimal information available for this complaint.The distributor stated that they are unable to get more information.The stent has been flattened and the zigs are overlapped.It is unknown if the hemostasis valve tools were used for the introduction of the covered cp stent into the hemostasis valve of the introducer.The mounting procedure provided with the instructions for use specifically states that these tools are to be used for inserting the covered cp stent into the hemostasis valve of the introducer.It is likely that these tools were not used, but numed is unable to confirm this.
 
Event or Problem Description
As per the report from the distributor: "cover fell off when passing the hemstatic valve on the cook sheath.".

Brand Name
COVERED CP STENT
Common Device Name
AORTIC STENT
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
MDR Report Key6177055
Report Number1318694-2016-00013
Device Sequence Number675224
Product Code PNF
UDI-Device Identifier04046964898792
UDI-Public04046964898792
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P150028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/31/2021
Device Model Number427
Device Catalogue NumberCVRDCP8Z28
Device Lot NumberCCP-0686
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2016
Initial Report FDA Received Date12/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age14 YR
Patient Weight57